| Model Number |
OTV-S7H-NA-12E |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/15/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted, when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported, that the subject device had no image.The event was identified, during preparation and prior to sedation for a endoscopic vein harvest procedure.In conjunction with coronary artery bypass grafting.The procedure was completed with a similar device.There were no reports of patient harm.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.The device was returned to olympus for inspection and the reported failure was confirmed.No reportable malfunctions were identified during the device evaluation.Based on the results of the investigation, it is likely that the malfunction was caused by a faulty charge-coupled device.The most probable cause is traced to component failure.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was reported that the subject device had no image.The event was identified during preparation and prior to sedation for a endoscopic vein harvest procedure in conjunction with coronary artery bypass grafting.The procedure was completed with a similar device.There were no reports of patient harm.